# SDR F3LA202506210256

- Difficulty date: June 20, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N362FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09222
- Aircraft time: 17,610 hours, 8,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347267820000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR5001405976-0020 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CABIN FLOOR SUPPORT Y1162.5 BETWEEN FR 68-69 CORRODED. REQUIRED REPLACEMENT AS PER SRM 53-41-14 REV 44.    FLOOR SUPPORT Y1162.5 BETWEEN FR 68-69 REPLACED AS PER SRM 53-41-14 REV 44.
